# SDR UALA2009063001868

- Difficulty date: June 29, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 30,188 hours, 7,694 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 7956329
- Condition: Unsecure
- Location: Seat 38ab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAV EMERGENCY LIGHT STRIP INOPERATIVE.  SECURED POWER CABLE AT 38AB, OPS CHECKED OKAY.
